# SDR DXTA2022053163010

- Difficulty date: May 31, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N533QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0074
- Aircraft time: 4,963 hours, 3,335 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Proximity Switch
- Part number: S28001257
- Condition: Defective
- Location: Zone 800
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR: "CABIN DOOR OPEN" CAS AND YELLOW LIGHT ON DOOR.  AFTER ATTEMPTING TO CLOSE THE MAIN DOOR, THE YELLOW LIGHT ON DOOR STAYED ON AND "CABIN DOOR OPEN" CAS.  RAN THE QRH FOR THIS TWICE AND IT DIDNT CLEAR. PERFORMED INMAL T/S. ALL SENSORS INDICATE CLOSED ON CMC WITH PAX DOOR CLOSED BUT THE CABIN DOOR OPEN CAS IS STILL PRESENT ANO OOESNT CLEAR. SENT ARES DATA TO CESSNA FOR THEIR REVIEW. WHILE WAITING ACCESS CABIN DOOR TOP STEP AND WIRING. ALL WIRING LOOKS GOOD AND BOTH SB FOR TOP STEP WJR.ING ANO INTERIOR DOOR HANDLE WIRING HAVE BEEN DONE. CESSNA CALLEO BACK, THEY ARE CONFUSED ON WHY THIS IS HAPPENING. LIKELY SUSPECT IS CABIN MON PCB NC105 • THAT JS THE ONLY THING THAT MAKES SENSE OS-31-2022 = ARRIVED ONSITE. WAITED FOR PCB. REMOVED SUSPECT NCLOS ANO INSTALLED NEW PCB. NO CHANGE.  TRI ED CABIN DOOR RESITS, FULL AC POWER CYCLES, BATTS DISCONNECTED, TRIED OLD PDB ANO NEW PCB 2 MORE TIMES,  ALL NO LUCK. REINSTALLED ORIGINAL PCB NC105... INSPECTED WIRING GOING TO PCB CARO CAGE FOR NCLOS WITH NO DEFECTS. WAITED TO HEAR MORE FROM CESSNA. THEY ARE CONCERNED WE MAY HAVE A GARMIN PROBLEM AS THE DATA  TALKS TO THE GSO ANO GE.A. WAS TOLD TO STAND BY AS CESSNA AND GARMIN WOULD BE DELIBERATING. ALL DAY • NO
ANSWERS FROM CESSNA EMAILS, CALLS, ETC... WHILE WAITING CHECKED MORE WIRING FOR SYSTEM, GAINED ACCESS TO PAX DOOR AGAIN, INSTALLED NEW PAX DOOR TOP STEP HARNESS WITH NO FIX. REINSTALLED ORIGINAL HARNESS, RESTORED ALL ACCESS. SWAPPED GSO 1 AND GSO L • CABIN DOOR OPEN MESSAGE STILL DOESNT CLEAR. SPOKE MORE WITH MCC AND THEY GOT ERIC HOLCOMB INVOLVED WHO LOOKS AT ARES DATA AGAIN. WHAT HE FOUND WAS THAT THE S6 SWITCH FOR THE SOLENOID PAWL WAS ALWAYS CLOSED AND SO THE LOGIC OF THE DOOR WAS NEVER SATISFIED
BECAUSE THE SYSTEM NEED TO SEE IT CYCLE FROM OPEN TO CLOSE IN ORDER TO CLEAR THE CAS... MCC PLACING A SOLENOID PAWL SWITCH S6 ON ORDER FOR TMW... 06·01· 2022 = ARRIVED ONSITE AND SWAPPED GSD 1 AND J BACK TO ORIGINAL POSITIONS. RESTORED ALL ACCESS.
